MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888211420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the kit was opened and the catheter was cracked.There was a leak at the catheter shaft (at the junction of the bifurcate and catheter).The rest of the kit was fine.The catheter was not repaired and no cleaning agent was used on the device.Tego was not utilized and there was no luer adapter issue.They had to open another kit while in procedure.There was no patient injury.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key12147767
Report Number3009211636-2021-00166
Device Sequence Number3782169
Product Code MPB
UDI-Device Identifier10884521126022
UDI-Public10884521126022
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number8888211420
Device Catalogue Number8888211420
Device Lot Number2021800054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1